# SDR USAA2012070200034

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 65,079 hours, 43,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FUSELAGE SKIN PANEL CRACKED AT MULITPLE (4) LOCATIONS; BS 727F + 15 IN, S24R (2.00 IN LENGTH); BS 727F + 17 IN, S24R (0.25 IN LENGTH); BS 727G + 6.5 IN, S25R (1.00 IN LENGTH) & BS 744, S24R (2.00 IN LENGTH).  REPAIRED SKIN PANEL IAW EA 104066.
